U.S. doctors online nowAsk doctors free
AZ
A 24-year-old male asked:

Im being treated for ptsd, anxiety, depression, and degenerative spine disease, iv been having some trouble in the bedroom , i believe from the medication, the last time i ejaculated, it had orange tapioca like balls in it, freaked me out, why would thi

2 doctor answers6 doctors weighed in
Dr. William Holmes
Child Psychiatry 34 years experience
Get Evaluated: Various medications can have side effects related to decreased sexual desire and/or performance difficulties. It would be good to discuss these issues with your physician. In addition, it would be very worthwhile to get checked out for the symptoms you describe. You would want to get a good evaluation to make sure there aren't other difficulties in addition to possible medication side effects.
Dr. Heidi Fowler
Psychiatry 25 years experience
Eval: I agree with dr. Holmes. This warrants medical evaluation first and foremost ssri's can cause a vast array of sexual side effects: decreased libido. Lack of erection, retrograde ejaculation, inability to ejaculate, prolonged erection etc - but i don't know why your ejaculate would be lumpy & orange. This could be related to ssri's but other causes would need to be assessed (the world of urology.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 25, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.